Bulg. J. Phys. vol.33 no.2 (2006), pp. 155-165

An su(1|1)-Invariant S-Matrix with Dynamic Representations

N. Beisert
Joseph Henry Laboratories, Princeton University, Princeton, NJ 08544, USA
Abstract. The spin chains originating from large-N conformal gauge theories are of a special kind: The Hamiltonian is not invariant under the symmetry algebra, it is rather a part of it. This leads to interesting properties within the asymptotic Bethe Ansatz. Here we study an S-matrix with u(1|1) symmetry which arises in a long-range spin chain with fundamental spins of su(2|1).

Full-text: PDF

go back